# SDR IXXA06SMN126S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LEFT HAND WING CENTER LEADING EDGE EXTERNAL SKIN HOLES ELONGATED AT STATION XOLDO 67.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 06237 DATE 05-15-06, SEMAN DRAWING NR ED 4212 DATED 05-06-06, SEMAN EO NUMBER 2006322 DATE 05-15-06. REMOVED EXISTING REPAIR DOUBLER IAW DC8 IAW DC-8 SRM 51-1-2L, DC8 SRM 51-1-20D, DC8 SRM 51-3-0.  REMOVED DAMAGED AREA IAW SEMAN DWG NR ED 4212. PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001. NO CRACK OR CORROSION FOUND. FABRICATED EXTERNAL REPAIR DOUBLER, FILLER, AND INTERNAL DOUBLER, IAW SEMAN DRAWING NUMBER ED 4212. CLEANED, TREATED AND PRIMED AREA, FILLER, INTERNAL AND EXTERNAL REPAIR DOUBLER. APPLIED SEALANT TO FAYING SURFACES IAW DC-8
